# SDR CA111121002

- Difficulty date: November 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,669 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Part time: 17,920 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, THE TWO MLGS FAILED TO EXTEND UPON GEAR DOWN SELECTION AND THE CREW RECEIVED A "GEAR DISAGREE" WARNING MESSAGE. THE FLIGHT CREW EXECUTED A GO AROUND, LOWERED THE GEARS USING THE ALTERNATE HANDLE AND LANDED WITHOUT FURTHER INCIDENT.  THE MLG SELECTOR VALVE WAS REPLACED, TESTED BY MAINTENANCE AND THE ACFT WAS RELEASED FOR SERVICE.
